journal6 ›› 2010, Vol. 31 ›› Issue (2): 15-17.

• Mathematics • Previous Articles     Next Articles

Improvement of Hilbert’s Type Integral Inequality  with Some Parameters


  1. (1.Department of Mathematics and Computer Science,Normal College,Jishou University,Jishou 416000,Hunan China;2.College of  Mathematics and Computer Science,Jishou University,Jishou 416000,Hunan China)
  • Online:2010-03-25 Published:2012-04-18

Abstract: Some improvements of Hardy-Hilbert’s integral inequality are given by means of a sharpening of Hlder’s inequality.Some new inequalities are established.

Key words: Hardy-Hilbert’s type integral inequality;Hlder’s inequality;weight function;&beta, function

WeChat e-book chaoxing Mobile QQ